| Model Number |
S-60-120-120-P6 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified left superior femoral artery.Using a cross over approach from the common femoral artery pre-dilatation was performed three times at 18 atmospheres with an unspecified device.A 6.0x120mm supera self-expanding stent system (sess) was attempted to be deployed; however, it was only partially deployed.It was noted during advancement resistance was met with a non-abbott guide catheter.The supera was removed under fluoroscopy and a new 6.0x80mm supera was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.As there was no damage noted to the device during the inspection prior to use, it is possible that during advancement interactions with the guiding catheter resulted in the reported difficult to advance and resulted in compromising the device such that during deployment the ratchet was unable to properly engage the stent; thus resulting in the reported activation/deployment failure; however this cannot be confirmed.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to manufacture, design or labeling.